Open Access
Translator Disclaimer
2008 Strong Diophantine Triples
Andrej Dujella, Vinko Petričcević
Experiment. Math. 17(1): 83-89 (2008).

Abstract

We prove that there exist infinitely many triples $a,b,c$ of nonzero rational numbers with the property that $a^2+1$, $b^2+1$, $c^2+1$, $ab+1$, $ac+1$, and $bc+1$ are perfect squares.

Citation

Download Citation

Andrej Dujella. Vinko Petričcević. "Strong Diophantine Triples." Experiment. Math. 17 (1) 83 - 89, 2008.

Information

Published: 2008
First available in Project Euclid: 18 November 2008

zbMATH: 1218.11029
MathSciNet: MR2410118

Subjects:
Primary: 11D09
Secondary: 11G05 , 11Y50

Keywords: Diophantine triples , Elliptic curves

Rights: Copyright © 2008 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.17 • No. 1 • 2008
Back to Top